# SDR HALA2016041900130

- Difficulty date: April 19, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 62-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-ZONE SEAT TRACK FR62 TO FRAME 71, 1959 HAS NUMEROUS AREAS OF CORROSION EVIDENT AS MARKED.  SEAT TRACK, SECTION C62-71, 1959 CORROSION REMOVED A 2 X LOCATIONS.  RII OF REMOVED CORROSION CARRIED OUT IAW GMM, VOL 1, CHAP 5,  ASSESSED BOTH AREAS AS OUT OF LIMITS IAW SRM 53-41-15, REV 89.  TRACK REPLACEMENT REQUIRED.  SEAT TRACK REPLACED IAW 
SRM 51-72-11, REV 89, AND DWG F53477040006.
